Conformally Flat cosymplectic Manifolds
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 999-1006
Byung Hak Kim, In-Bae Kim
Kyung Hee University, Hankuk University of Foreign studies
Abstract : We proved that if a fibred Riemannian space $\tilde M$ with cosymplectic structure is conformally flat, then $\tilde M$ is the locally product manifold of locally Euclidean spaces, that is locally Euclidean. Moreover, we investigated the fibred Riemannian space with cosymplectic structure when the Riemannian metric $\tilde g$ on $\tilde M$ is Einstein.
Keywords : fibred Riemannian space, cosymplectic manifold, conformally flat, critical Riemannian metric
MSC numbers : 53A30, 53B20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd